# SDR 2011FA0000672

- Difficulty date: September 21, 2011
- Submitted: October 7, 2011
- Operation: General aviation
- Aircraft: N38MD
- Make and model: Urocop AS365N3
- Aircraft serial: 6335
- Engine: Tmeca ARRIEL2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lockwasher
- Part number: LN9023B51
- Condition: Misinstalled
- Location: M/R Shaft
- Part time: 4,545 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT APPLICATION OF LOCKING WASHERS ON ROTOR SHAFT NUT RETAINER LOCK (117-12118-01).  INCORRECT APPLICATION OCCURRED DURING INSTALLATION OF REPLACEMENT ROTOR SHAFT.  DISCOVERED WHILE PERFORMING MAIN GEARBOX LOWER CASING REPAIR.  (REMOVAL OF ROTOR SHAFT REQUIRED).  SECURITY OF ROTOR SHAFT RETAINER LOCK IS NOT ASSURED.
